# SDR UIEA2025011000013

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Inlet
- Part number: 2242101571
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ENG 1 INLET COWL, INBD SIDE (INSIDE ACCESS PANEL) AT 8:00 O'CLOCK.( ENG 1 INLET COWL WAS REPLACED IAW AMM 71-11-01-004-002-H00. NO FURTHER DEFECTS NOTED. )
